# SDR MEX2003073

- Difficulty date: March 14, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Engine: Pwa JT8D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK, FOD ON LT ENGINE WAS DETECTED.  DURING INSPECTION,  DETECTED A BLADE WITH DAMAGE.  FAN BLADE FROM ENGINE NR 1 WAS BLENDED IAW MM, ALL CORRECT.
